MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number K6421 SMN 10445098
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens headquarters support center (hsc) completed the investigation of the discordant, falsely depressed cardiac troponin i (ctni) results.Hsc has reviewed the instrument data and the information provided.The instrument data indicates that flex reagent cartridge sequence number 9411 of the reagent lot 19031aa had insufficient volume of biotinylated antibody reagent in well 2.The insufficient volume caused a depression of the loci reaction resulting in the low values generated for sample ids (b)(6).Hsc indicated no issues in volume of the biotinylated antibody reagent before and after the reagent cartridge flexes were filled.Hsc performed a manufacturing batch history review on lot 19031aa and there was no indication of an issue during filling and packaging.No other flex reagent cartridges for lot 19031aa were affected when processed on the alternate dimension vista analyzers.This is an isolated event and the cause of the low well volume is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant, falsely depressed cardiac troponin i (ctni) results were obtained on two patient samples on the dimension vista 1500 instrument.The discordant results were reported to the physician(s) and questioned.The same samples were reprocessed on two alternate vista instruments and higher results were obtained and corrected.There are no known reports of patient intervention or adverse health consequences due to the discordant ctni results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8662980
Report Number2517506-2019-00226
Device Sequence Number2087048
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Catalogue NumberK6421 SMN 10445098
Device Lot Number19031AA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1